# SDR SWAA2013100120587

- Difficulty date: September 13, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE NEXT TO FS WING TO RIB BRACKET CRACKED.  R & R STRAP IAW DRAWING.
